I am having a lot of gastric distress (heartburn, bloating, gas) with this drug, also some muscle pain and skipped beats yet. I am taking 100 mg. cr morning and 100 mg. at night. This is half the dose I was prescribed, but I am very sensitive and wanted to start out slowly. Now I am afraid to increase the dose. I am scheduled to be put on a 30 day event monitor in 3 days, after having been on it a week. Any suggestions? I am taking it for persistent Afib.
You are experiencing common side effects of the Norpace. The list of common side effects is:
Aches or pain; bloating; blurred vision; constipation; difficulty urinating; dizziness; dryness of the eyes, mouth, nose, or throat; fatigue; frequent and urgent urination; gas; general body discomfort; headache; muscle weakness; nausea; tiredness.
You need to let the doctor know you are not taking the full prescribed amount before having your monitor. The doctor can decide what best to do about the side effects and increasing the dose. Please give the doctor's office a call and explain.
- Norpace Information for Consumers
- Norpace Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norpace (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 1 answer
Posted 30 May 2010 • 7 answers
Posted 11 Apr 2012 • 4 answers
Posted 9 May 2014 • 1 answer
Posted 8 Dec 2015 • 0 answers